Table of Contents
ISRN Mathematical Analysis
Volume 2013, Article ID 384170, 8 pages
http://dx.doi.org/10.1155/2013/384170
Research Article

Some Inclusion Relationships of Certain Subclasses of -Valent Functions Associated with a Family of Integral Operators

1Department of Mathematics, Faculty of Science, Mansoura University, Mansoura 35516, Egypt
2Department of Mathematics, Faculty of Science, Damietta University, New Damietta 34517, Egypt
3Department of Mathematics, Faculty of Science, Fayoum University, Fayoum 63514, Egypt

Received 16 June 2013; Accepted 24 August 2013

Academic Editors: G. Gripenberg and B. Wang

Copyright © 2013 M. K. Aouf et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. K. Aouf, R. M. El-Ashwah, and Ahmed M. Abd-Eltawab, “Some Inclusion Relationships of Certain Subclasses of -Valent Functions Associated with a Family of Integral Operators,” ISRN Mathematical Analysis, vol. 2013, Article ID 384170, 8 pages, 2013. https://doi.org/10.1155/2013/384170.